Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


INFECTION
Dec 30, 2011

Hello Doctor , I am on truvada/norvir/reyataz combo and my CD4 is very good and vl is undetectable . But I am concern about one thing, yesterday I went to the bathroom and it hurts to pee , do you think that is due to the medicine or is an infection ? I am drinking lots of fluids and it does not go away , My kidney not hurting or anything but I am freaking out by now. Should I go to emergency room ? Please help.

Response from Dr. McGowan

Sorry to hear that you are having these symptoms.

Rarely you can get kidney stones from reyataz. These symptoms may also be from an infection (urethritis) or a herpes outbreak. Yes, you should see your doctor to have tests done as soon as possible.

Joe



Previous
disease
Next
Will storing Atripla in the cool reduce its effectiveness?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement